# SDR 2000ZZZX827

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4689S
- Make and model: Cessna R182
- Aircraft serial: R18200591
- Engine: Lyc O540L3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681H
- Condition: Failed
- Location: Magneto
- Part time: 35 hours
- Component: Bendix, 66E21576
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CAPACITOR INSTALLED TO SATISFY TCM CSB662A FAILED ON FIRST ENGINE RUN AFTER INSTALLATION.  DATE CODE ON FAILED CAPACITOR IS 00-08.  FAILURE WAS INTERMITTENT DURING 15 MINUTE ENGINE RUN-UP.
